On the integral homology of finitely-presented groups
Baumslag, G. ; Dyer, E. ; Miller, C. F.
Bull. Amer. Math. Soc. (N.S.), Tome 4 (1981) no. 1, p. 321-324 / Harvested from Project Euclid
Publié le : 1981-05-14
Classification: 
@article{1183548118,
     author = {Baumslag, G. and Dyer, E. and Miller, C. F.},
     title = {On the integral homology of finitely-presented groups},
     journal = {Bull. Amer. Math. Soc. (N.S.)},
     volume = {4},
     number = {1},
     year = {1981},
     pages = { 321-324},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183548118}
}
Baumslag, G.; Dyer, E.; Miller, C. F. On the integral homology of finitely-presented groups. Bull. Amer. Math. Soc. (N.S.), Tome 4 (1981) no. 1, pp.  321-324. http://gdmltest.u-ga.fr/item/1183548118/